Quick search
Go!

COUPLED FIXED POINT THEOREMS FOR NONLINEAR CONTRACTIONS IN PARTIALLY ORDERED GENERALIZED METRIC SPACES


NGUYEN VAN LUONG AND NGUYEN XUAN THUAN
1. Department of Natural Sciences, Hong Duc University, Thanh Hoa,
VIETNAM,
e-mail: luonghdu@gmail.com
2. Department of Natural Sciences, Hong Duc University, Thanh Hoa,
VIETNAM,
e-mail: thuannx7@gmail.com

Issue:

SSRSMI, Number 2, Volume XXII

Section:

Volume 22, Number 2

Abstract:

In this paper, we prove some coupled fixed point theorems for nonlinear contractive mappings having the mixed monotone property in partially ordered G - metric spaces.

Keywords:

Coupled fixed point, Mixed monotone, Order set, G-metric spaces.

Code [ID]:

SSRSMI20120222V22S01A0006 [0003799]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacău